# SDR ASAA2020110233558

- Difficulty date: November 2, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 62,265 hours, 30,417 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A52119
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION BEARING SUPPORT OUTBOARD LOWER MOUNT HOLE HAS CORROSION EVIDENCE AROUND BUSHING.  GROUNDED-YES.  REPAIRED LT MLG FWD TRUNNION ATTACH FITTING, IAW ASA TC N8757003.  SEE AR WO 1018883-1000-0106 FOR DOCUMENTATION W=2 INCHES O=1.18" R=1.079 L=2 INCHES D=.101.
